Publication detail

Hypergroups determined by orderings with regular endomorphism monoids.

CHVALINA, J. MOUČKA, J.

Original Title

Hypergroups determined by orderings with regular endomorphism monoids.

English Title

Hypergroups determined by orderings with regular endomorphism monoids.

Type

journal article - other

Language

en

Released

21.05.2004

Publisher

Forum- Editrice Universitaria Udinese

ISBN

1126-8042

Periodical

Italian Journal of Pure and Applied Mathematics

Year of study

2004

Number

16

State

IT

Pages from

227

Pages to

242

Pages count

16

Documents

BibTex


@article{BUT46199,
  author="Jan {Chvalina} and Jiří {Moučka}",
  title="Hypergroups determined by orderings with regular endomorphism monoids.",
  address="Forum- Editrice Universitaria Udinese",
  chapter="46199",
  institution="Forum- Editrice Universitaria Udinese",
  journal="Italian Journal of Pure and Applied Mathematics",
  number="16",
  volume="2004",
  year="2004",
  month="may",
  pages="227--242",
  publisher="Forum- Editrice Universitaria Udinese",
  type="journal article - other"
}